# SDR MZZA2009031300032

- Difficulty date: March 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 30,887 hours, 11,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091057
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT L2 DOOR CRACKED AND IS NOT SECURE.  REMOVED AND REPLACED EXIT SIGN AT L2 DOOR.  OP'S CHECK OK PER AMM 33- 51-01.
